# SDR DALA12012640885

- Difficulty date: October 25, 2012
- Submitted: November 15, 2012
- Operation: Air carrier
- Aircraft: N401EA
- Make and model: Doug DC-9-51
- Aircraft serial: 47682
- Aircraft time: 76,589 hours, 71,157 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Damaged
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND DAMAGE IN FORWARD CARGO FLOOR PANEL IN FRONT OF DOOR AFT SIDE.  REMOVED FLOOR PANEL REF AMM 25-52.  INSTALLED REPLACEMENT FLOOR PANEL IAW AMM 25-52.
